MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CORE; ANTI-HBC

ABBOTT GERMANY ARCHITECT CORE; ANTI-HBC
Catalog Number 06L22-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer is requesting an explanation for why the architect total anti-hbcore is nonreactive on a patient, but the architect anti-hbcore igm is reactive.The results provided were: anti-hbcore-m =1.62s/co (>/=1.21s/co = reactive); ausab = >1000.There was no reported impact to patient management.There was no additional patient information provided.
 
Additional Manufacturer Narrative
Potential false non-reactive results for one patient sample when using architect core reagent, list number 6l22-25, lot number 74196li00 compared to reactive core-m results.A review of tickets determined that there is normal complaint activity for lot number 74196li00 and no trends were identified for the complaint issue.Sensitivity testing was performed with a retained kit of lot 74196li00 by testing two commercially available seroconversion panels (biomex scp-hbv-001 and 004).The lot detected the same bleeds of the seroconversion panels as reactive with comparable s/co values.Manufacturing documentation of lot 74196li00 has been reviewed and no contributing factors to the complaint could be identified.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for architect core reagent, list number 6l22-25, lot number 74196li00.
 
Additional Manufacturer Narrative
Suspect medical device; lot# from unknown to 74196li00.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Suspect medical device: brand name from anti-hbc to architect core; and common device name from architect core to anti-hbc.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ARCHITECT CORE
Common Device Name
ANTI-HBC
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7113567
Report Number3002809144-2017-00163
Device Sequence Number19306763
Product Code LOM
UDI-Device Identifier00380740011123
UDI-Public00380740011123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2018
Device Catalogue Number06L22-25
Device Lot Number74196LI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer12/19/2017
02/02/2018
02/06/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date01/12/2018
02/02/2018
02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER, LIST # 01L86-01:; ARCHITECT I1000SR ANALYZER, LIST # 01L86-01:; ARCHITECT I1000SR ANALYZER, LIST # 01L86-01:; ARCHITECT I1000SR ANALYZER, LIST # 01L86-01:; SERIAL # (B)(4); SERIAL # (B)(4); SERIAL # (B)(4); SERIAL # (B)(4)